# SDR SIMA20150824005

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 38,442 hours, 35,348 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APPROACH ABOUT 700 FT OR SO, PTRIM MAIN INOPERATIVE.  MASTER WARNING, DECLARED EMER & PERFORMED GO AROUND.  RAN PRIMARY PITCH TRIM FAILURE CHECKLIST IN AOM -1.  PERFORMED HORIZONTAL  STAB OPERATIONAL TEST IAW AMM 27-40-00.  RESET OF SYS & OPERATIONS CHECKED OK.  ACFT OK FOR SERVICE.
